# SDR DALA1216970923

- Difficulty date: February 15, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 160G HAS CORROSION AT NUMEROUS LOCATION ON UPPER SURFACE AND ASSOC MOUNTING CLIPS 2EA HAVE CORROSION AT FASTENER HOLES.  BLENDED OUT CORROSION ON CABIN FLOOR PNL 160G AND FOUND TO BE OUT OF LIMITS IAW DC9/MD80 SRM 53-01.  BLENDED OUT CORROSION 2EA FLOOR SUPPORT FITTINGS.  FOUND TO BE OUT OF LIMITS IAW DC9/MD80 SRM 53-01.  FABBED FLOOR PNL AND DOUBLER IAW DC9/MD80 SRM 53-25-0 PG 5&7.  INSTALLED DOUBLER ON FLOOR PNL 160G IAW DC9/MD80 SRM 51-30-2.1.  REMOVED AND REPLACED 2EA FITTING AT CABIN FLOOR PNL IAW DC9/MD80 SRM 51-30-2 PG 24.  AT SAA DURING PSV.
